# SDR AALA201511309019

- Difficulty date: October 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON SEAT TRACK BEAM, BETWEEN FRAME 12 & 24, AT -Y1292.  REPLACED SEAT TRACK BEAM PER SRM 51-72-11 & DWG D53112812.
